# SDR CHQA200600116

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 8,385 hours, 7,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02327
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,649 hours, 3,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK ROW OF EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 3 AND NR 4 EMERGENCY LIGHT BATTERIES IAW MM 33-50-04.  OPS CHECK GOOD.
